# SDR MEX2003041

- Difficulty date: February 22, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N1075T
- Make and model: Doug DC-9-87
- Aircraft serial: 49724
- Engine: Pwa JT8D
- System (JASC): 2210 · Autopilot System
- Part: Accelerometer
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED FROM FLIGHT, AFTER TAKEOFF FLIGHT GUIDANCE COMPUTER WENT OFF.  ON BOTH COMPUTERS THERE WERE NO AUTO PILOT AND ATS, PITOT HEAT OFF LIGHT TURN ON AND YAW DAMPER FAILURE LIGHT TURN ON.  RESPECT TO PITOT STALL HEATER OFF LIGHT ON, IT WAS DETERMINED THAT THE RELAY (R2-299) WAS OUT OF SERVICE AND IT WAS REPLACED IAW WDM 3 31-02.  IN RELATION THE THE OTHER REPORTS, DUAL 3 AXIS ACCELEROMETER WAS REPLACED IAW MM, TESTS CORRECT.  ADDITIONALLY THE FLIGHT DATA RECORDER WAS REPLACED IAW MM.  IAW OVERWEIGHT LANDING AND IT WAS PERFORMED INSPECTION FOR OVERWEIGHT.  ALL CORRECT.
